Recall Issued for Infant Ibuprofen

infant

A recall for infant liquid ibuprofen has been issued by New Jersey based pharmaceutical company Tris Pharma Inc. The concern is over the level of concentration, that it may be higher (and possibly cause harm as a result) than is medically safe to use for infants.

What type of infant ibuprofen is being recalled?

The company’s Ibuprofen Concentrated Oral Suspension, USP (NSAID) 50 mg per 1.25 mL is being recalled. The product is packaged in 0.5 oz bottles.

Where is the product sold?

At multiple different retailers – CVS Pharmacy, Walmart, and Family Dollar. The medicine is sold under brand names such as “CVS Health”, “Family Wellness”, and “Equate” according to an article posted by 9News.

What symptoms are caused by too much ibuprofen in an infant?

Symptoms include but are not limited to nausea, vomiting, and GI bleeding. There is also a higher risk of Nonsteriodal Anti-Inflammatory Drug (also known simply as NSAID’s) renal injury when infants are exposed to a higher than normal concentration of ibuprofen.

My child has been affected by this recall? What options do I have?

If your child or a loved one’s child has been affected by this recall, contact our office at (303)-999-9999 or (303)-835-9342 to schedule a free consultation and speak with one of our experienced attorneys. Please also visit our website here for additional information.